Markov partitions and K 2
Publications Mathématiques de l'IHÉS, Volume 65 (1987), p. 91-129
@article{PMIHES_1987__65__91_0,
     author = {Wagoner, J. B.},
     title = {Markov partitions and $K\_2$},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {65},
     year = {1987},
     pages = {91-129},
     zbl = {0631.54019},
     mrnumber = {90d:28022},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1987__65__91_0}
}
Wagoner, J. B. Markov partitions and $K_2$. Publications Mathématiques de l'IHÉS, Volume 65 (1987) pp. 91-129. http://www.numdam.org/item/PMIHES_1987__65__91_0/

[B] H. Bass, Algebraic K-Theory, W. A. Benjamin, 1968. | MR 40 #2736 | Zbl 0174.30302

[BF] R. Bowen and J. Franks, Homology for zero-dimensional non-wandering sets, Ann. of Math., 106 (1977), 73-92. | MR 56 #16692 | Zbl 0375.58018

[BK] M. Boyle and W. Krieger, Periodic points and automorphisms of the shift, to appear in Trans. Amer. Math. Soc. | Zbl 0621.58031

[BLR] M. Boyle, D. Lind and D. Rudolph, The automorphism group of a subshift of finite type, preprint, University of Washington / University of Maryland (1986). | Zbl 0664.28006

[C] A. Connes, Outer conjugacy of classes of automorphisms of factors, Ann. Sci. Ec. Norm. Sup., 4e série, 8 (1975), 383-420. | Numdam | MR 52 #15031 | Zbl 0342.46052

[CS] A. Connes and E. Störmer, Entropy for automorphisms of II1 von Neumann algebras, Acta Mathematica, 134 (1975), 289-306. | Zbl 0326.46032

[Cu1] J. Cuntz, A class of C*-algebras and topological Markov chains, II : Reducible chains and the Ext-functor for C*-algebras, Invent. Math., 63 (1981), 25-40. | MR 82f:46073b | Zbl 0461.46047

[Cu2] J. Cuntz, On the homotopy groups of the space of endomorphisms of a C*-algebra (with applications to topological Markov chains), in Operator Algebras and Group Representations, Vols. 1 and 2, Monographs and Studies in Mathematics, Nos. 17 and 18, Conference at Neptun, Romania, 1980, pp. 124-137. | Zbl 0561.46025

[CK] J. Cuntz and W. Krieger, A class of C*-algebras and topological Markov chains, Invent. Math., 56 (1980), 251-268. | MR 82f:46073a | Zbl 0434.46045

[E] E. G. Effros, Dimensions and C*-algebras, CBMS, no. 46 (American Mathematical Society, 1981). | MR 84k:46042 | Zbl 0475.46050

[F] J. Franks, Homology and dynamical systems, CBMS, no. 49 (American Mathematical Society, 1982). | MR 84f:58067 | Zbl 0497.58018

[H] G. Hedlund, Endomorphisms and automorphisms of the shift dynamical system, Mathematical Systems Theory, 3, no. 4 (1969), 320-375. | MR 41 #4510 | Zbl 0182.56901

[HW] A. Hatcher and J. Wagoner, Pseudo-isotopies of compact manifolds, Astérisque, 6, Société Mathématique de France (1973). | MR 50 #5821 | Zbl 0274.57010

[K] W. Krieger, On dimension functions and topological Markov chains, Invent. Math., 56 (1980), 239-250. | MR 81m:28018 | Zbl 0431.54024

[KV] V. A. Kaimanovich and A. M. Vershik, Random walks on discrete groups : boundary and entropy, Annals of Probability, 11, no. 3 (1983), 457-490. | MR 85d:60024 | Zbl 0641.60009

[M1] J. Milnor, Introduction to Algebraic K-theory, Annals of Math. Studies No. 72, Princeton University Press, 1971. | MR 50 #2304 | Zbl 0237.18005

[M2] J. Milnor, Infinite cyclic coverings, Conference on Topology of Manifolds, ed. J. G. HOCKING, Vol. 13, Prindle, Weber & Schmidt, Inc., 1968, 115-133. | MR 39 #3497 | Zbl 0179.52302

[M3] J. Milnor, Whitehead torsion, BAMS, 72 (1966), 358-426. | MR 33 #4922 | Zbl 0147.23104

[PT] W. Parry and S. Tungel, Classification Problems in Ergodic Theory, LMS Lecture Notes, 67, Cambridge University Press, 1982. | MR 84g:28024 | Zbl 0487.28014

[PW] W. Parry and R. F. Williams, Block coding and a zeta function for finite Markov chains, Proc. London Math. Soc. (3), 35 (1977), 483-495. | MR 57 #6368 | Zbl 0383.94011

[Q] D. Quillen, Higher algebraic K-theory, I, Springer Lecture Notes in Mathematics, No. 341 (1973), 85-147. | MR 49 #2895 | Zbl 0292.18004

[S] G. Segal, Classifying spaces and spectral sequences, Publ. Math., I.H.E.S., 34 (1968), 105-112. | Numdam | MR 38 #718 | Zbl 0199.26404

[Sp] E. Spanier, Algebraic Topology, McGraw-Hill, 1966. | MR 35 #1007 | Zbl 0145.43303

[T] S. Tuncel, A dimension, dimension modules, and Markov chains, Proc. London Math. Soc., 36 (1983), 100-116. | MR 84m:28032 | Zbl 0544.28011

[W1] J. Wagoner, K2 and diffeomorphisms of two and three dimensional manifolds, Geometric Topology, ed. J. C. CANTRELL, Academic Press, 1979, 557-580. | MR 80h:57043 | Zbl 0493.57013

[W2] J. Wagoner, Topological Markov chains, C*-algebras, and K2, preprint, to appear in Advances in Mathematics. | Zbl 0664.46068

[Wi] R. F. Williams, Classification of subshifts of finite type, Ann. of Math., 98 (1973), 120-153 ; Errata, ibid., 99 (1974), 380-381. | MR 48 #9769 | Zbl 0282.58008

[Z] F. Zizza, Automorphisms of hyperbolic dynamical systems and K2, Ph.D. Thesis, University of California, Berkeley (1985). Also a preprint from University of Washington, Seattle. | Zbl 0672.34065